On a conjecture of M.N.Bleicher and P.Erdos

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)89-94
JournalJournal of Number Theory
Volume24
Publication statusPublished - 1986 Sep 1

Cite this

On a conjecture of M.N.Bleicher and P.Erdos. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 24, 01.09.1986, p. 89-94.

Research output: Contribution to journalArticle

Yokota, Hisashi. / On a conjecture of M.N.Bleicher and P.Erdos. In: Journal of Number Theory. 1986 ; Vol. 24. pp. 89-94.
@article{46777eda39234cf2b2bf60ca993e1e5c,
title = "On a conjecture of M.N.Bleicher and P.Erdos",
author = "Hisashi Yokota",
year = "1986",
month = "9",
day = "1",
language = "English",
volume = "24",
pages = "89--94",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On a conjecture of M.N.Bleicher and P.Erdos

AU - Yokota, Hisashi

PY - 1986/9/1

Y1 - 1986/9/1

M3 - Article

VL - 24

SP - 89

EP - 94

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -